# SDR AALA202512317690

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 68,175 hours, 28,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED POTENTIAL SLIDE MATERIAL HANGING OUT OF HOUSING ON R1 DOOR. MAINTENANCE REPOSITIONED GRIT BAR FABRIC FOLD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE GIRT BAR PER AMM 25-66-01 WITH NO ISSUES NOTED.
